Tuesday, March 21, 2023

Rite Aid Cold And Flu Relief

Must read

Rite Aid Maximum Strength Severe Daytime Cold And Flu Relief Caplets

Protect Yourself With a Flu Shot and More at Rite Aid

SKUVisit our Pharmacy Counter for Purchaseaccount icon

Item No. 8024603

Rite Aid Maximum Strength Severe Daytime Cold and Flu Relief provides non-drowsy relief of headache, fever, sore throat, minor aches and pains, nasal and sinus congestion and sinus pressure, cough and chest congestion

  • Maximum Strength
  • Cough Suppressant, Expectorant and Nasal Decongestant
  • Compare to active ingredients in Vicks Dayquil Severe Cold and Flu
Rite Aid Maximum Strength Severe Daytime Cold and Flu Relief Caplets – 24 ct
Sub Brand
No

Directions: do not take more than directed. Do not take more than 8 caplets in 24 hours. Adults and children 12 years and over: take 2 caplets with water every 4 hours. Children under 12 years: ask a doctor

Active Ingredients Acetaminophen 325mg, Dextromethorphan HBr 10mg, Guaifensin 200mg, Phenylephrine HCl 5mg Inactive Ingredients: corn starch, crospovidone, FD& C red #40 aluminum lake, FD& C yellow #6 aluminum lake, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, polyvinyl alcohol, povidone, silicone dioxide, sodium starch glycoate, stearic acid, talc, titanium dioxide

Rite Aid Maximum Strength Nighttime Cold And Flu Relief Caplets

SKUVisit our Pharmacy Counter for Purchaseaccount icon

Item No. 8024602

Rite Aid Maximum Strength Severe Nighttime Cold and Flu Relief provides relief of headache, fever, sore throat, minor aches and pains, nasal and sinus congestion and sinus pressure, cough and chest congestion

  • Maximum Strength
  • Cough Suppressant, Antihistamine and Nasal Decongestant
  • Reduces swelling of nasal passages
  • Compare to active ingredients in Vicks Nyquil Severe Cold and Flu
Rite Aid Maximum Strength Nighttime Cold and Flu Relief Caplets – 24 ct
Sub Brand
No

Directions: do not take more than directed. Do not take more than 8 caplets in 24 hours. Adults and children 12 years and over: take 2 caplets with water every 4 hours. Children under 12 years: ask a doctor

Active Ingredients Acetaminophen 325mg, Dextromethorphan HBr 10mg, Doxylamine succinate 6.25mg, Phenylephrine HCl 5mg Inactive Ingredients: black iron oxide, corn starch, crospovidone, D& C yellow #10 aluminum lake, FD& C blue #1 aluminum lake, FD& C yellow #6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, polyvinyl alcohol, povidone, silicone dioxide, sodium starch glycolate, stearic acid, talc, titanium dioxide

Where To Buy

Find out the relevant products below and buy Rite Aid Severe Flu and Cold Relief Caplets.

Don’t Miss: Theraflu Flu And Sore Throat While Pregnant

More articles

Popular Articles